# SDR SWAA2021042664167

- Difficulty date: April 3, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 53,548 hours, 31,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE SUPPORT LOCATED AT BS 500D S-28R AFT FACE FWD CARGO COMPARTMENT. REPLACED ANGLE SUPPORT LOCATED AT BS 500D S28R AFT FACE FWD CARGO COMPARTMENT ASPER B737700 SRM 511002 ITEM 9 AND DWG # 143A9805 SHEET 11 REV AND DWG # 143A7902 SHEET 126 REV A ALUMINUM SHEET PO 2020 207070
